# SDR SWAA2017012311342

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.   RECONNECTED THE CONNECTOR IAW AMM & WDM.
